MAUDE Adverse Event Report: TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,

TITAN SPINE, A DIVISION OF MEDTRONIC ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Model Number 5146-1206-N
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Spinal Cord Injury (2432)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from healthcare provider via manufacturer representative regarding a patient with clinical id: (b)(6), study id: (b)(4) and incident type ae subevent number: 001.Primary diagnosis: stenosis onset date: on (b)(6) 2025 outcome date: on (b)(6) 2025 outcome status: recovered/ resolved interventions: action subtype: hospitalization action result: new hospitalization action date: on (b)(6) 2025 hospitalization end date: on (b)(6) 2025 action subtype: ae result in any treatment action result: yes action subtype: medication administration action result: yes any of these opiates or narcotics (adjusted or administered): no site seriousness assessment: there is hospitalization and no congenital anomaly, death, disability, life threatening, medical or surgical intervention.Site related assessment: it is not related to study device and possible related to study procedure (index surgery).Diagnostics: action type: diagnostic action subtype: diagnostic tests performed action result: no event: it was reported that the patient had cervical myelopathy, neck pain with severe stenosis at c5-7, nonunion, flatneck.Failed conservative management therefore in the outpatient setting elected proceed with cervical decompression fusion.Patient was stabilized and symptoms were recovered, hence discharged from hospital.Additional information was received that sponsor assessment (oc muo): possible related to study device and not related to procedure.Additional information was received that description 1: cervical spondylotic myelopathy interventions: action subtype: hospitalization action result: new hospitalization action date: on (b)(6) 2025 hospitalization end date: on (b)(6) 2025 action subtype: ae result in any treatment action result: yes action subtype: medication administration action result: yes any of theseopiates or narcotics (adjusted or administered): no action subtype: spinal surgery action result: yes specify the additional spinal surgery additional spinal surgery, on (b)(6) 2025.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDOSKELETON¿ TC INTERBODY SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT,
Manufacturer (Section D)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer (Section G)
TITAN SPINE, A DIVISION OF MEDTRONIC
8347 n steven rd
milwaukee WI 53092
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24625432
Report Number3011577940-2026-00008
Device Sequence Number15691705
Product Code ODP
UDI-Device Identifier00191375012986
UDI-Public(01)00191375012986(17)280714(10)TM0143950
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5146-1206-N
Device Catalogue Number5146-1206-N
Device Lot NumberTM0143950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/18/2026
Date Device Manufactured07/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite